IBUMENTOL gel 40g., IBUMENTOL gel

Antibiotic

Sale price £22.72 Regular price £40.00

Tax included. Shipping calculated at checkout.

IBUMENTOL gel 40g., IBUMENTOL gel

IbuMenthol is a medicine that contains ibuprofen and levomenthol.

Ibuprofen belongs to a group of medicines called non-steroidal anti-inflammatory drugs. They are used to treat pain and fever. Levomenthol has anti-inflammatory and analgesic effects. Supports the action of ibuprofen, has a cooling effect when applied to the skin.

IbuMenthol gel is used to relieve pain and inflammation in rheumatic and muscular pain due to sprains, sprains and sports injuries.

What you need to know before using IbuMenthol:

Do not use IbuMenthol gel:

  • if you are allergic to ibuprofen, levomenthol or any of the other ingredients of this medicine (listed in section 6);
  • if you are allergic to acetylsalicylic acid;
  • if you have had asthma, difficulty breathing or wheezing, runny nose, skin rash, especially hives (urticaria), after taking acetylsalicylic acid, other non-steroidal anti-inflammatory drugs or medicines to relieve pain and fever.

You need to know that: this medicine should only be applied to the skin; contact with inflamed and injured skin should be avoided; the product should not be applied to the eyes and near them, as well as on mucous membranes.

If redness, itching, or rash occur, you should stop using IbuMenthol, as these may be signs of an allergy. In these cases, contact your doctor, who will decide whether to continue treatment.

If you have kidney disease, you should consult your doctor before using this medicine. The possibility of ibuprofen entering the blood can not be completely ruled out, despite its application to the skin. This can lead to kidney damage.

Pregnancy, lactation and fertility

If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.

The use of the product in pregnant women should be avoided.

Ibuprofen is excreted in small amounts in breast milk. For the safety of the infant, prolonged use of the product in lactating women is undesirable.

Driving and using machines

IbuMenthol gel does not affect your ability to drive or use machines.

How to use IbuMenthol gel:

Always use this medicine exactly as described in this leaflet or as your doctor, pharmacist or nurse has told you. If you are not sure, talk to your doctor or pharmacist.

The recommended dose is:

Adults and children over 12 years

A 1-4 cm column of gel is applied to the affected area 2-3 times a day. The interval between the individual applications should not be shorter than 4 hours. The product should not be applied more than 3 times a day.

Children under 12 years

The use of the product in children under 12 years of age is not recommended due to a lack of data on efficacy and safety.

Elderly people (over 65 years old)

Ibuprofen-containing medicines should be used with caution in elderly patients due to an increased tendency to develop side effects.

Patients with kidney and / or liver disease

Medicines containing ibuprofen should be administered at the lowest possible dose and for the shortest possible period of time. A doctor should be consulted before using this medicine.

IBUMENTOL gel Application method:

The gel is applied to the skin of the affected area, rubbing the required amount with light massage movements.

It is mandatory to consult a specialist in case there is no clinical improvement after 14 days of treatment.

Do not stop treatment prematurely, as this may not achieve the expected effect.

IBUMENTOL gel Possible side effects:

Like all medicines, this medicine can cause side effects, although not everybody gets them.

Adverse reactions are mainly related to the presence of ibuprofen in the medicinal product.

The following side effects may occur with ibuprofen on the skin, especially in sensitive patients: Itching, hives (urticaria), the appearance of multiple small hemorrhages on the skin and mucous membranes, severe disease accompanied by blistering of the skin.

Allergic reactions, incl. severe allergic reaction that causes difficulty breathing or dizziness, bronchial asthma, difficulty breathing and wheezing, severe allergic reaction that causes swelling of the face or throat.

What IbuMenthol gel contains:The active substances are: ibuprofen 50 mg and levomenthol 30 mg in 1 g gel. The other ingredients are: ethanol (96 percent), propylene glycol, carbomer interpolymer, diisopropanolamine, purified water.